# SDR ASAA2016042716651

- Difficulty date: April 27, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 35,825 hours, 10,678 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161019
- Condition: Corroded
- Location: Bs 500d-500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120DF CORRODED AND GOUGED.  ACFT GROUNDED. FABRICATED NEW FWD CARGO FLOOR PANEL 120DR IAW BAC DWG 453A1610-19, REV:F ALODINED IAW AMM 51-21-41 AND PRIMED IAW AMM 51-21-72.
